# SDR AALA202208258802

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 61,607 hours, 36,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30665609
- Part serial: A6718RP
- Condition: None
- Location: Zone 800 - Doors
- Part time: 52,531 hours, 28,953 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS MESSAGE AFT LEFT EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FAULT. REPLACED AFT LEFT (L2 DOOR) SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO FAULTS NOTED ON THE CIDS.
